# SDR HALA2010072500325

- Difficulty date: July 25, 2010
- Submitted: July 26, 2010
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767332
- Aircraft serial: 23276
- Aircraft time: 71,241 hours, 31,375 cycles
- Engine: Ge CF680
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Location: Lt Eec
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - LT EEC LIGHT CAME "ON" ON ENGINE START.  PERFORMED BIT ON EEC MONITOR. NO FAULTS NOTED. RESET SAME PERFORMED IDLE RUN.  ALL CHECK GOOD.
